MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 5; PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 5; PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT
Catalog Number 71357105
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had thr in (b)(6) 2018 and was doing well until sudden onset of mid shaft thigh pain.Upon check on x-ray, was noted that stem subsided ans surgeon changed size of stem and remove head as well.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, details regarding the patient¿s weight-bearing status, medical history, bone quality, fall/trauma history, and other additional clinical relevant information have not been provided.Based on the limited information provided and without the return of the device for evaluation the root cause of the reported subsided stem cannot be determined.However, based on the physician¿s report the likely cause of the subsiding stem was due to the undersized implantation stem prosthesis.Should additional information becomes available this issue can be re-elevated.No further clinical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
ANTHOLOGY HO POR PL HA SZ 5
Common Device Name
PROSTH, HIP, SEMI-CONST, METAL/CERAMIC/CERAMIC/METAL, CEMENT OR UNCEMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8210347
Report Number1020279-2019-00017
Device Sequence Number11183150
Product Code MRA
UDI-Device Identifier03596010559609
UDI-Public03596010559609
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71357105
Device Lot Number16LM07477A
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer12/06/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date04/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71343600/OXINIUM FEM HD 12/14 36 MM +0/17LM19680
Patient Weight127